The worst long term effect would b increasing tolerance to oxycontin, thereby necessitating increasing the dosage that might lead to overdose and death. Terrible constipation is another. Paranoia might b fun... just to name a few.
Whoever is abusing and the total dosage daily has a lot to do with side effects. That person, script or no script, needs help. You didn't say the amount taken of what strength, so actually there is not a whole lot to say... but in the US, the deaths from oxycontin related to abuse is on the rise.
Seek medical help as soon as possible.
The main thing I have notice is trouble with my prostate(trouble urinating)
Withdrawals are the only other major thing I can think of that really affected me but those only last for a week or so. If you are thinking about doing oc's for whatever purpose think again my cousin just buried his best friend for overdosing
- OxyContin Information for Consumers
- OxyContin Information for Healthcare Professionals (includes dosage details)
- Side Effects of OxyContin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 May 2010 • 1 answer
Posted 2 Mar 2011 • 3 answers
Posted 8 Mar 2011 • 1 answer
Posted 23 Apr 2012 • 1 answer
Posted 27 Oct 2014 • 2 answers